# SDR I5PA2025071068801

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,405 hours, 27,173 cycles
- Engine: Pwa PW2040
- System (JASC): 7500 · Engine Bleed Air System
- Part: Isolation Valve
- Part number: 2790598102
- Part serial: 1051
- Condition: Faulted
- Location: Ecs Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NO: MGE410,   BLEED ISOLATION VALVE EICAS MSG, VALVE STUCK OPEN.   PERFORMED BITE FIM 36-10 FT 809. R & R ISOLATION VALVE PER 36-11-04. OPS CHECK NORMAL.
